# SDR ANCF2015022501

- Difficulty date: February 25, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N195AV
- Make and model: Airbus A320-214
- Aircraft serial: 5195
- Aircraft time: 6,959,338 hours, 7,443 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BEFORE TAKEOFF BLOWER FAULT & EXTRACT FAN FAULT, THEN RETURN TO THE GATE.  MX PROCEDURE WAS PERFORMED IAW AMM 21-26-51 PB 401.  FANS EXTRACT & BLOWER WAS R & R. TESTED SATISFACTORY, PN EVT3454HC, SN OFF S601 & SN ON S164901112.
